# SDR DHL2005741590

- Difficulty date: May 4, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 344 BELOW STR 7R HAS CRACKED INTERCOSTAL.  REMOVED INTERCOSTAL.  FABBED NEW 7075T6 .040 PO9002219 18" BY 5" IAW B727 SRM 53-10-2 FIG 1. TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED PART IAW B727 SRM 51-30-2.
